# SDR MALA000267

- Difficulty date: April 4, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N76XJ
- Make and model: Saab SF340A
- Aircraft serial: 076
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 0884230011
- Part serial: 842310132
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RECEIVED HYD MASTER CAUTION WITH GEAR INTRANSIT.  PERFORMED MEMORY ITEMS AND NOTICED MAN ACCUM. PRESSURE LOW, EMERGENCY ACCUM NORMAL.  HYDRAULIC ORH COMPLETED.  NOTED HYD QUANTITY NORMAL AND MAIN ACCUMULATOR PRESSURE NORMAL.  CONTINUED WITH HYD PUMP OFF.  DID NOTE THAT HYD PUMP RAN MORE FREQUENT ON THE GROUND WITH NOSE WHEEL STEERING AND BRAKING.  MX REPLACED MAIN ACCUMULATOR (P/N 08842300110.  PERFORMED GEAR SWINGS, OPS CHECK GOOD.
